# SDR SWAA2021120645621

- Difficulty date: November 18, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 4TH VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED DAMAGE FROM 4TH VERTICAL STIFFENER AND WEB ON HORIZONTAL STAB. RIB AT STAB STA. 120.30; [02] CORRECTED CORRECTIVE ACTION 1. WORK ACCOMPLISHED IAW SRM 55-10-09-2R4.; [03] CERTIFIED CORRECTION.; [04] VERIFIED CORRECTIVE ACTION 1-2 FOR DAMAGE REMOVAL ON LH HORIZ STAB RIB; [05] EDDY CURRENT INSPECTED DAMAGE TRIM OUT AND SURROUNDING AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND. EDDY CURRENT INSPECTED OPEN HOLES COMMON TO THE REPAIR AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO CRACKS FOUND.  TOOL I.D. ATS729 (OLYMPUS NORTEC 500) S.N. N500X10629S091205  TOOL I.D. ATS2407 (OLYMPUS MINIMITE ROTARY SCANNER) S.N. MM15391DD064104; [06] FABRICATED REPAIR ANGLE FROM BAC1490-2793#7075T62;.063'; LOT#1464923-1; REPAIR 'T' FROM 60-5872#7075T76511;.063';LOT#1463116-1;SHIMS FROM 7075T6;.063' LOT#1351319-2 IAW SRM 55-10=09-2R-4; PARA 4.;
